Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 112, NWS Midland/Odessa, TX

June 8, 2014Gaines County, Texas; Lea County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 8, 2014, 2:54 AM CDT for Gaines County, Texas; Lea County, New Mexico. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 2:54 AM CDT (07:54 UTC)
Expired
Jun 8, 2014, 4:00 AM CDT
In force
66 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Lea County, NM, Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 107 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 6:16 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 7.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1389 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
2159 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WUUS54 KMAF 080754
SVRMAF
NMC025-TXC165-080900-
/O.NEW.KMAF.SV.W.0112.140608T0754Z-140608T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
254 AM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GAINES COUNTY IN WEST TEXAS...
  EAST CENTRAL LEA COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 400 AM CDT/300 AM MDT/

* AT 151 AM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HIGGINBOTHAM...OR 12 MILES NORTH OF HOBBS...MOVING SOUTHEAST AT 35
  MPH. THIS STORM HAS PRODUCED LARGE HAIL.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  PAYNES CORNER...
  SEMINOLE...
  GAINES COUNTY AIRPORT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING/200 AM MDT SUNDAY MORNING/ FOR SOUTHEAST NEW MEXICO AND WEST
TEXAS.

&&

LAT...LON 3295 10268 3285 10237 3254 10255 3254 10271
      3268 10309 3295 10311
TIME...MOT...LOC 0754Z 313DEG 30KT 3288 10304

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:39 AM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 8, 12:39 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1239 AM CDT Sun Jun 8 2014

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
Complex of strong to severe thunderstorms across southeast New Mexico
and the Texas South Plains is expected to move southeast into the
northern Permian Basin overnight. Have a tempo group at KHOB from
06z to 10z for severe wind gusts, large hail and IFR visibilities
in thunderstorms. Confidence was not high enough to include any
mention of thunderstorms at any of the other terminals overnight.
Tempo MVFR ceilings are expected at most terminals from 12z to 15z
Sunday. Thunderstorms are expected to develop Sunday afternoon
and evening at the terminals. Have a prob30 group for MVFR conditions
in these storms. Southeast winds of 10 to 25 mph and gusty are expected
through the TAF period.

12

&&

.PREV DISCUSSION... /ISSUED 651 PM CDT Sat Jun 7 2014/

UPDATE...
Severe Thunderstorm Watch 256 issued.

DISCUSSION...
Updated forecast to expand/increase pops tonight across Big
Bend... Trans Pecos... and Western Permian Basin.  Possibility of
current storms expanding northward along state boundary.

AVIATION...
Evening storms continue across Trans Pecos. Have included mention
in FST... PEQ... and INK TAF. Storm coverage may expand to MAF
and HOB over the next few hours. Have kept forecast VFR but MVFR
conditions possible near storms.

PREV DISCUSSION... /ISSUED 230 PM CDT Sat Jun 7 2014/

DISCUSSION...

Not many changes to the current forecast.  WV imagery continues
zonal flow aloft over West Texas and SE NM, w/the thermal ridge
centered west of the region, and resulting in triple-digit temps
over the western zones.  Latest sfc analysis shows the sfc trough
persisting near KELP, and maintaining healthy return flow/moisture
advection into the region, w/a current dewpoint of 63F at KMAF.
Mesoanalysis indicates the cap has eroded south, where convection is
developing over the Davis Mtns.  To the far north, convection was
developing along a boundary in the Texas Panhandle.  These two areas
will be the focus of tonight's convection, especially north, where
models develop a MCS on the boundary as it moves south later this
afternoon/night, and clip the NE CWA.  40-50kt deep layer shear will
favor best chances for severe w/the MCS as it rolls through.
Forecast soundings suggest a hail and wind threat, although strong
0-3km helicities will put tornado possibilities in play as well.
We'll emphasize this in the HWO, and mention svr in the grids.

Sunday, thicknesses/heights decrease as an upper trough digs into the
Central Plains, w/models developing convection along a dryline by
late afternoon, and possibly another MCS NE overnight.  Again, best
chances of severe will be north of the Pecos, where models continue
to emphasize better deep layer shear.

Monday, convection tapers off to the east as a cold front moves into
the region, bringing afternoon temps to well-below normal.  This
will be short-lived, though, as the upper ridge begins building over
southern Chihuahua Tuesday.  Temps should rebound Tuesday afternoon
to slightly-abv normal, then to the triple-digits again Wednesday.
A trough passing to the north midweek will backdoor a front into the
area Thursday, bringing a little relief Friday/Saturday, but temps
should remain above normal.  'Have kept extended grids dry.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 71  91  66  84  /  20  20  30  20
BIG SPRING TX              73  92  67  85  /  30  30  30  20
CARLSBAD NM                73  92  65  89  /  10  10  20  10
DRYDEN TX                  73  91  72  93  /  10  10  30  20
FORT STOCKTON TX           73  96  69  89  /  10  10  30  10
GUADALUPE PASS TX          70  92  65  84  /   0  10  20   0
HOBBS NM                   69  89  65  84  /  20  10  30  10
MARFA TX                   63  93  59  87  /  20  20  20  10
MIDLAND INTL AIRPORT TX    72  91  69  87  /  20  20  30  20
ODESSA TX                  73  91  68  88  /  10  10  30  20
WINK TX                    73  99  70  91  /  10  10  30  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&
Hazardous weather outlook, Jun 7, 2:24 PM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
224 PM CDT SAT JUN 7 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-081930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
224 PM CDT SAT JUN 7 2014 /124 PM MDT SAT JUN 7 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH TEMPERATURES AROUND 106 DEGREES ARE EXPECTED THIS AFTERNOON
ALONG THE RIO GRANDE. THIS WILL INCREASE THE RISK OF DEHYDRATION
AND HEAT EXHAUSTION. A HEAT ADVISORY IS IN EFFECT FOR THE PRESIDIO
VALLEY...THE RIO GRANDE AND BREWSTER COUNTY UNTIL THIS EVENING.

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE DAVIS MOUNTAINS...
SOUTHEAST NEW MEXICO PLAINS...AND THE WESTERN PORTIONS OF THE
PERMIAN BASIN THIS AFTERNOON AND EVENING. ALSO SCATTERED STORMS
ARE POSSIBLE ACROSS THE NORTH AND NORTHEAST BASIN THIS EVENING
AND OVERNIGHT. SOME OF THESE STORMS MAY BE STRONG TO SEVERE AND
CAPABLE OF 50 TO 60 MPH GUSTS...LARGE HAIL...AND FREQUENT
LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
AREA SUNDAY AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS COULD
APPROACH SEVERE LEVELS...ESPECIALLY ACROSS THE NORTHERN PORTIONS
OF THE PERMIAN BASIN AND THE ROLLING PLAINS.

UNSEASONABLY HOT TEMPERATURES WILL AGAIN RETURN TO THE AREA
STARTING NEXT WEDNESDAY AS TEMPERATURES CLIMB WELL ABOVE 100
DEGREES ACROSS MUCH OF THE AREA. THIS WILL MAY RESULT IN THE
ISSUANCE OF HEAT WARNINGS OR ADVISORIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Jun 7, 8:56 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
856 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             2 E SEAGRAVES           32.94N 102.53W
06/07/2014  E1.00 INCH       GAINES             TX   FIRE DEPT/RESCUE

&&

COLLEEN.RHEA
Special weather statement, Jun 7, 9:06 PM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
906 PM CDT SAT JUN 7 2014

TXZ045-050-080245-
GAINES-ANDREWS-
906 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL GAINES AND NORTH CENTRAL ANDREWS COUNTIES UNTIL 945 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF PAYNES CORNER AT
906 PM CDT...MOVING SOUTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3291 10253 3255 10241 3245 10268 3263 10293
      3294 10284
TIME...MOT...LOC 0206Z 318DEG 11KT 3262 10278
Special weather statement, Jun 7, 10:03 PM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
903 PM MDT SAT JUN 7 2014

NMZ029-033-080330-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
903 PM MDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHERN LEA COUNTY UNTIL 930 PM MDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 11 MILES NORTHWEST
OF CAPROCK AT 902 PM MDT...MOVING SOUTHEAST AT 20 MPH.

THIS STORM WILL IMPACT CAPROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS
OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3357 10307 3321 10321 3295 10358 3295 10375
      3327 10375 3340 10373 3357 10372
TIME...MOT...LOC 0302Z 244DEG 10KT 3342 10389
Special weather statement, Jun 8, 1:00 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
100 AM CDT SUN JUN 8 2014

TXZ045>047-080630-
DAWSON-GAINES-BORDEN-
100 AM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHERN BORDEN...NORTHERN DAWSON AND NORTHEASTERN
GAINES COUNTIES UNTIL 130 AM CDT...

A COMPLEX OF THUNDERSTORMS WAS SAGGING SOUTH INTO THE ADVISORY AREA
AT 1257 AM CDT. NORTH WINDS OF 40 TO 55 MPH ARE EXPECTED IN ADVANCE OF
THESE STORMS...ALONG WITH HAIL AND VERY HEAVY RAINFALL. TOWNS IMPACTED
INCLUDE LAMESA...SEMINOLE...WELCH AND GAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3270 10119 3267 10180 3269 10270 3294 10271
      3292 10120
TIME...MOT...LOC 0557Z 318DEG 20KT 3291 10190
Special weather statement, Jun 8, 1:32 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
132 AM CDT SUN JUN 8 2014

TXZ046>048-080730-
DAWSON-SCURRY-BORDEN-
132 AM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING BORDEN...DAWSON AND SCURRY COUNTIES UNTIL 230 AM
CDT...

A COMPLEX OF THUNDERSTORMS WAS SAGGING SOUTH INTO THE ADVISORY AREA
AT 129 AM CDT. NORTH WINDS OF 40 TO 55 MPH ARE EXPECTED IN ADVANCE
AND WITH THESE STORMS...ALONG WITH HAIL AND VERY HEAVY RAINFALL.
TOWNS IMPACTED INCLUDE LAMESA...WELCH...MESQUITE...FLUVANNA AND
SNYDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3294 10067 3266 10066 3256 10144 3254 10198
      3255 10220 3295 10220
TIME...MOT...LOC 0630Z 318DEG 20KT 3276 10177
Local storm report, Jun 8, 2:33 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
233 AM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     HAIL             LOVINGTON               32.95N 103.35W
06/08/2014  E1.00 INCH       LEA                NM   LAW ENFORCEMENT

&&

PAT.VESPER

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:14 PM CDTSevere Thunderstorm WarningMAFBrewster44 min
Jun 7, 7:43 PM CDTSpecial Weather StatementMAFWard32 min
Jun 7, 7:48 PM CDTSpecial Weather StatementMAFAndrews27 min
Jun 7, 8:01 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines59 min
Jun 7, 8:28 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines3 hr
Jun 7, 8:51 PM CDTSpecial Weather StatementMAF24 min
Jun 7, 9:04 PM CDTSevere Thunderstorm WarningMAFBrewster56 min
Jun 7, 9:06 PM CDTSpecial Weather StatementMAFGaines39 min
Jun 7, 9:14 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines61 min
Jun 8, 1:00 AM CDTSpecial Weather StatementMAFBorden, Dawson, Gaines30 min
Jun 8, 1:21 AM CDTAreal Flood AdvisoryMAFBorden, Dawson, Gaines3 hr
Jun 8, 1:32 AM CDTSpecial Weather StatementMAFBorden, Dawson, Scurry58 min
Jun 8, 3:05 AM CDTAreal Flood AdvisoryMAFBorden, Scurry3 hr
Jun 8, 4:09 AM CDTSpecial Weather StatementMAFGaines36 min
Jun 8, 10:13 AM CDTSpecial Weather StatementMAFGaines32 min
Jun 8, 11:07 AM CDTSpecial Weather StatementMAFDawson23 min
Jun 8, 1:47 PM CDTSpecial Weather StatementMAF28 min
Jun 8, 2:05 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos55 min
Jun 8, 2:18 PM CDTFlash Flood WatchMAFBorden, Dawson, Gaines, Howard, Mitchell, Scurry20 hr
Jun 8, 2:31 PM CDTSpecial Weather StatementMAFPecos29 min
Jun 8, 3:05 PM CDTSevere Thunderstorm WarningMAFBrewster55 min
Jun 8, 3:37 PM CDTSpecial Weather StatementMAFJeff Davis53 min
Jun 8, 4:14 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Pecos, Presidio, Reeves3 hr
Jun 8, 4:29 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos61 min
Jun 8, 4:56 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell3 hr
Jun 8, 5:30 PM CDTSpecial Weather StatementMAFBrewster30 min
Jun 8, 5:43 PM CDTSevere Thunderstorm WarningMAFBrewster, Presidio62 min
Jun 8, 5:52 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos53 min
Jun 8, 6:42 PM CDTSpecial Weather StatementMAFTerrell63 min
Jun 8, 6:45 PM CDTSevere Thunderstorm WarningMAFBrewster60 min
Jun 7, 7:45 PM CDTSpecial Weather StatementMAFLea30 min
Jun 7, 10:03 PM CDTSpecial Weather StatementMAFLea27 min
Jun 7, 10:15 PM CDTSevere Thunderstorm WarningMAFLea60 min
Jun 7, 11:09 PM CDTAreal Flood AdvisoryMAFEddy, Lea3 hr
Jun 7, 11:13 PM CDTSevere Thunderstorm WarningMAFEddy, Lea62 min
Jun 8, 12:11 AM CDTSevere Thunderstorm WarningMAFEddy, Lea64 min
Jun 8, 1:12 AM CDTSevere Thunderstorm WarningMAFLea63 min
Jun 8, 2:14 AM CDTSevere Thunderstorm WarningMAFLea61 min
Jun 8, 6:43 PM CDTSevere Thunderstorm WarningMAFEddy, Lea62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.